I've Been Suffering Leg Weakness And Occasional Leg Aching

6 Replies Updated



Conversation Starter

Lisa Hamilton Says:


Since starting on Lercanidipine for blood pressure I've been suffering from aches and pains especially in my legs and feeling leg weakness. Has anyone had similar symptoms?



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you consulted your doctor?

Lercanidipine is a calcium channel blocker and you should consult your doctor, because in some people it can cause peripheral edema, which could explain the symptoms you are experiencing.

https:/­/­www.medschat.com/­wiki/­Lercanidipine/­

It could also be due to bad side effects of the medication, or dehydration, since almost all of these medications can increase urinary output.

Have you been making sure to take in the proper amount of liquids each day?

REPLYSHAREREPORT
Was this helpful?      1  
2
Wayne Says:

Go to you doctor and tell him you dont want to use that drug anymore my experience was over 4.5 yrs I discovered it was the cause of terrible leg aches and more and stopped cold turkey last week, so now am suffering drug withdrawal which i didnt expect the muscle pain went immediately

REPLYSHAREREPORT
Was this helpful?      10  
3
Marley Says:

Doctor put me on Olmatec to lower my high blood pressure 8 months ago. I have a sulfa allergy that my doctor knows about and he advised that Olmatec is safe for me to take. But over the past 2 months I started to feel a generalized soreness burning pain in my upper thigh muscles (started with right leg and now its in both). Did not matter if I am sitting, standing or lying down the pain is constant. Pain feels as if my muscles are being eaten alive from inside. The pain has grown progressively worse over the past few weeks where I am in agonizing pain every minute of the day. I still try to do my regular daily stretches and exercises and try to regularly walk 30 - 45 minutes several times / day. But not in addition to the pain I am getting muscle weakness, fatigue, trembles in my thighs. And also onset of pain symptoms I am noticing in my left upper arm (around biceps and triceps). Where it is too painful to lift my arm above my head or carry anything. This pain started after being put on this PB drug but my doctor does not want to conclude this medication is the cause of my debilitating pain symptoms and wants to continue to take it. Had no choice but to ween myself off this BP drug and get homeopathic remedy to lower & control my BP which seems to be working. What I want to know is if anyone else has experienced similar painful episodes and what if any remedies there are to counter the drug toxins out of my body and/or how to make the pain stop and repair the muscle damage in my upper thigh muscles?

REPLYSHAREREPORT
Was this helpful?      0  
4
Marley Says:

Gradually weened myself off the Olmatec - and miraculously the pain and weakness in my legs stopped within few weeks. Have replaced the Olmatec with naturopathic remedy. Every 2nd or 3rd day in the morning I prepare and eat the following mixture: 3-4 tablespoons of Probiotic Yogurt (any flavor that you like works equally well) To the yogurt add 1/4 teaspoon of Olive Leaf Extract with 1/4 teaspoon of Organic Sesame Seed Oil and mix the oils in with the yogurt. Blood pressure has dropped significantly from 190/95 down to 145/75 and I feel 100% well. Pain in the legs stopped, as did the muscle weakness Wish I had been using this natural oil remedy mix from the beginning instead of the toxic drugs prescribed.

REPLYSHAREREPORT
Was this helpful?      2  
5
sarah Says:

hi was wondering how you were after stoping this drug i halfed mine but do not want to take them due to side affects

REPLYSHAREREPORT
Was this helpful?      0  
6
Judith Says:

Yes daily my legs felt weak and wobbly and I have difficulty walking - i have been taking lercanidipine for over 10 years and this has been a side effect for the last 5 years no one can work out why I have weak legs and I am convinced now that lercanidipine is the culprit! Or one of the other two hypertension drugs I am on?

REPLYSHAREREPORT
Was this helpful?      2  




Viewing page 1 of 1     Reply


More Discussions:

I am suffering from knee and leg muscle
Iam running daily for 14 km and past one week iam suffering from knee and muscle pain doctor advised to have zerodol p...
ive had 2 failed back surgerys but in the last week been suffering with hip pain
Sorry about that typing on my phone. OK, 2 failed back surgery, this past week suffering with severe hip pain pulsing do... 2 replies
leg pain and weakness with humira
My husband has been on Humira since December, 2017. He has been experiencing leg pain and weakness in his legs. He descr... 1 reply
legs pain and weakness
Hi i am Rabi Das.. I have been feeling painful and weak legs from last 20days. After running...
suffering of hand shivering
I am suffering of hand shivering ,when writing ,drinkinng or doing any work ,especially infront of others.i am helpless ...
I Am Suffering From Fever And Cold and swelling in my lower abdomen.
i am suffering from viral fever and feel stomach pain when eat something except liquid item. please advice me he medicin... 1 reply
hydrochlorot 25mg and leg weakness/ankle pain
I have been experiencing leg weakness and take 25mg HCTZ. I have controlled diabetes. My ankles hurt and feel as though ... 1 reply
I Am Suffering From Asthama And Have A Breatning Problem Due To Which Take Asthalin Rothaler
I am suffering from asthama and I want to know if there are side effects of using an asthalin rotahaler twice a day sinc...
Keflex - Leg Muscle weakness for 10 months and counting
I took 500mg Keflex for 28 days for a cyst back in September 2013. The cyst did not respond so I was sent to an infectio... 6 replies
tmp/smz ds 160-800mg and leg weakness
I am taking this pill for a bladder infection and am suffering from a leg weakness since starting treatment. I experienc... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 August 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA